MathSciNet Relay Station
MathSciNet bibliographic data
MR919651 57R55 (14J15 32G05 32J15 57N13)
Friedman, Robert; Morgan, John W. Algebraic surfaces and $4$-manifolds: some conjectures and speculations. Bull. Amer. Math. Soc. (N.S.) 18 (1988), no. 1, 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement